MAUDE Adverse Event Report: DENTSPLY LLC SURFL SDR FLOW+ CMPL REF UNIV; MATERIAL, TOOTH SHADE, RESIN

DENTSPLY LLC SURFL SDR FLOW+ CMPL REF UNIV; MATERIAL, TOOTH SHADE, RESIN
Catalog Number 61C101
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Code Hypersensitivity/Allergic reaction (1907)
Type of Reportable Event Serious Injury
Event or Problem Description
In this event it is reported that a patient experienced an allergic reaction when surfl sdr flow+ cmpl ref univ was used in treatment.The sdr flow was used to cement a titanium retainer after invisalign and the patient had a reaction to the sdr flow.The patient went to an allergist for testing and found to be allergic to something in the sdr.Doctor to complete checklist questionnaire, awaiting for further information.
 
Additional Manufacturer Narrative
While it is unknown if the device used in this case caused or contributed to the patient¿s symptoms, it is possible as allergic reactions to dental materials are known and reported, with medical consequences being dependent upon the severity of the individual allergic response and subsequent exposure to the same material.Therefore, this event meets the criteria for reportability per 21 cfr part 803.The device is available for evaluation, though has not been returned as of this report.Evaluation results will be submitted as they become available.
 
Additional Manufacturer Narrative
Investigation results: the device was not returned for evaluation.And the lot number was not provided for retained product testing and/or dhr review.Failure mode: possible allergic reaction.Root cause: product not received at investigation site.Conclusion code: indeterminable.

Brand Name
SURFL SDR FLOW+ CMPL REF UNIV
Common Device Name
MATERIAL, TOOTH SHADE, RESIN
Manufacturer (Section D)
DENTSPLY LLC
38 west clarke avenue
milford DE 19963
Manufacturer (Section G)
DENTSPLY LLC
38 west clarke avenue
milford DE 19963
Manufacturer Contact
dan eagar
221 west philadelphia st.
york, PA 17401
7178457511
MDR Report Key19514978
Report Number2515379-2024-00027
Device Sequence Number15285413
Product Code EBF
UDI-Device IdentifierD00261C1011
UDI-PublicD00261C1011
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K083841
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 08/06/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue Number61C101
Device Lot NumberUNKNOWN
Is the Reporter a Health Professional? Yes
Distributor Facility Aware Date06/10/2024
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/10/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date06/11/2024
Supplement Report FDA Received Date08/06/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown